Rash? (Pt.2)

So they sent us home from the hospital last night. I suppose it is good that we didn’t had to spend the night.. But this is still getting worse..

The ER doctor said that it IS most likely a reaction to the methotrexate dosage, but since the rash isn’t accompanied by any respiratory problems, it is one of those ‘discomforts’ that can happen.. The rash has now spread throughout her feet, legs, hands and arms. The bumps have become more defined and are pretty painful.

They gave her a prescription for Hydroxyzine, an anti-histamine that is suppose to be stronger than Benadryl. It did help, she slept through the night last night, and it does seem to help relieve the itching.. But the rash is still growing. I think it might look worse than if feels. She is having trouble walking because the rash is all over the bottom of her feet, but other than that, it doesn’t seem to be bothering her much.

So, today we are waiting on a call back from oncology to see what they think about it. As far as we we told yesterday, since it is not messing with her breathing or causing any severe pain, it may be something that she just has to push through for the next 8 weeks.. So the remedy, as with many other side effects, is just to pump her full of even MORE drugs.

Lame..

20121231-100743.jpg